# SDR SWIA200616922

- Difficulty date: July 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,322 hours, 7,258 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Detached
- Location: Rt Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HAS A PIECE OF COWL DETATCHED FROM IT'S FASTENING POINTS AND BENT BACK WHERE THE UNDERSIDE OF THE ENGINE PYLON MEETS THE ENGINE.  REPLACED RIGHT ENGINE LOWER "STANG" FAIRING IAW CRJ MM 78-30-01.
